# SDR HEEA088046

- Difficulty date: July 4, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,641 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: B538A3
- Part serial: 4840
- Condition: Broken
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL PINS BROKEN. REPLACED WITH SERVICEABLE PART.
